# SDR CALA2021070501031

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 60,981 hours, 17,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door Frame
- Condition: Dirty
- Location: Lt Aft
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

L AFT ENTRY DOOR EICAS M SG ON TAKEOFF VERIFIED DOOR IS CLOSED AND ARMED. OK TO DEFER 4L SERVICE DOOR INDICATION PER MEL PLACED ON MEL. REMOVED DEBRIS, CLEANED AREA. OPS CHK NORMAL ON GROUND.
